# SDR AJXA202510200038

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N225GT
- Make and model: Cessna 750
- Aircraft serial: 7500242
- Aircraft time: 6,150 hours, 3,524 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B, A

## Discrepancy

PILOT REPORTED A PARTIAL ELECTRICAL FAILURE IN COCKPIT. POWER WAS LOST ON THE COPILOTS MFD AND PFD.
